Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Mathematical Aspects of Computer Science

About this Title

J. T. Schwartz, Editor

Publication: Proceedings of Symposia in Applied Mathematics
Publication Year: 1967; Volume 19
ISBNs: 978-0-8218-1319-5 (print); 978-0-8218-9234-3 (online)

PDF View full volume as PDF

View other decades and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter